# SDR NSVA200300016

- Difficulty date: March 3, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N207CJ
- Make and model: Beech 1900C
- Aircraft serial: UC107
- Aircraft time: 26,194 hours, 40,173 cycles
- System (JASC): 5200 · Doors
- Part: Door Latch
- Part number: 10151411513
- Condition: Seized
- Component: Airstair Door, Beech
- Component part number: 1144000273
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEB-Crew reported door handle stiff with door open or closed and button stuck on handle for airstair door. MX R&R Airstair door latch and lock assembly IAW Beech AMM 52-10-00. Op's check good.
